`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 1,Number 1,     March 2009

1

The ubiquity of the symplectic Hamiltonian equations in mechanics   Pages : 1 - 34

P. Balseiro,  M. de León,  Juan Carlos Marrero and D. Martín de Diego

 Abstract       Full Text      Related Articles

2

$G$-Chaplygin systems with internal symmetries, truncation, and an (almost) symplectic view of Chaplygin's ball   Pages : 35 - 53

Simon Hochgerner and Luis García-Naranjo

 Abstract       Full Text      Related Articles

3

Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras   Pages : 55 - 85

Andrew N. W. Hone and Matteo Petrera

 Abstract       Full Text      Related Articles

4

Dirac cotangent bundle reduction   Pages : 87 - 158

Hiroaki Yoshimura and Jerrold E. Marsden

 Abstract       Full Text      Related Articles